# SDR SWAA2023071066311

- Difficulty date: June 3, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-365458<[01] REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L FWD GALLEY AND LAV IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00LEMH8;[02] CORRECTED STEP 1. REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L FWD GALLEY AND LAV IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00LFQ59;[03] REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L FWD GALLEY AND LAV IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00LFQ59; SEE INDIVIDUAL SIGN OFF BELOW.;[04] NOTE: STEP 1 SIGN OFF BELOW WAS SELECTED N/A BY ERROR BUT THIS STEP IS APPLICABLE AND HAS TO BE SELECTED AS COMPLETED
